# SDR Z5FA123007001

- Difficulty date: December 30, 2007
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N621CS
- Make and model: Cessna 680CE
- Aircraft serial: 6800120
- Aircraft time: 462 hours, 302 cycles
- Engine: Pwc PW306C
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 69480912
- Condition: Defective
- Location: Mlg
- Part time: 462 hours, 302 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR HANDLE WOULD NOT MOVE TO RETRACT POSITION AND FLIGHT HOUR METER  WAS NOT WORKING. CREW CIRCLED IN VICINITY OF AIRPORT, BURNED OFF FUEL FOR PROPER LANDING WEIGHT AND DECLARED AN EMERGENCY. AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE PERSONNEL FOUND NOSE GEAR SQUAWK SWITCH WIRE BUNDLE DEFECTIVE. NOSE GEAR WIRE BUNDLE WAS FABRICATED AND REPLACED, OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
